It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Bipolar Disorder Board Index
Pages: 1 2 Showing 1 - 20 of 33 for tactile hallucinations. (0.020 seconds)


... I've experienced tactile hallucinations before. In my case, it feels like my skin is numb and I have a constant tingling sensation in my arms, legs and fingers. ... (23 replies)
... s happens. i can't really sleep in the dark anymore. i have to sleep with the light on or go downstairs andtry to sleep on the futon. does anyone else experience tactile hallucinations. i'm just bring this up because my nurse was talking about putting me on a sleeping med. i forget the name of it sorry. ... (23 replies)
... I have some similar hallucinations to what you guys have described. ... (9 replies)

Hallucinations?
Dec 16, 2009
... So yes, hallucinations can occur with BP. ... (2 replies)
... Yes, that seems accurate. Mixed episode(s). I have them continually but the extremes of being suicidal to feeling I am losing my mind and the world is so distorted is so great that I just don't know what to think anymore. I disassociate and colors and sounds are so intense. I was outside for a bit but the colors hurt my eyes they were so bright and I found myself caught up... (7 replies)
... It sounds like you could be experiencing tactile hallucinations (i.e. a feeling of having bugs crawling under your skin). Feeling like you are on a boat moving up and down seems to be indicative of motion sickness/nausea which is a common side effect of various meds including Seroquel. If these symptoms are bothersome to you, I'd let your pdoc know so your dose can be... (7 replies)
... You may want to purchase a glucose monitor and check your blood sugar every week. This is what I do. My GP recommended this so we can address any issues that may arise in the early stages should I develop diabetes. (By the way, I use a "talking" glucose monitor that reads aloud the results.) (23 replies)
... I really hope that abilify does not cause me to get pre-diabetes. I too have a family history of it and would really, really not like to get it. This is actually something that I get quite anxious over. (23 replies)
... I ended up gaining 30 pounds due to Depakote and Risperdal. :mad: (23 replies)
... 127 is a good weight. (23 replies)
... I've lost some weight as well from the seroquel and zyprexa and risperadol that I was on. Was at 155 but now I'm at 127. (23 replies)
... Thorazine or Haldol might be good options for you if you decide not to take Invega. I can understand your concerns about weight gain. I had the same concerns last year since I was considered pre-diabetic. I've lost all of the weight I gained (30 pounds), but this was due to several depressive episodes. I'm now holding at 114 and am doing everything I can to remain there... (23 replies)
... I just don't like weight gain. The older antipsychotics usually from what I've read about them don't cause this. I've been on Zyprexa, seroquel, risperadol and am currently on stelazine. The stelazine doesn't seem to be causing any weight gain for me which is good. (23 replies)
... May I ask why you are intersted in a typical antipsychotic? Is it because you've tried so many others? I'm just curious. I'm not trying to question or badger you. I can't remember what you've been on, so I don't know. (23 replies)
... Thanks for the info Llama and dreams. I'll certainly consider invega but I was going to ask about being put on an older antipsychotic if I had to go on one. (23 replies)
... Abilify is said to be weight-neutral, but I've heard of cases where people have gained 30-40 pounds on it. I would err on the side of caution when it comes to Invega and expect to have a little weight gain. (23 replies)
... I had asked a pharmacist at the hospital where I was IP and she said that Invega was more weight neutral. I am not sure if this is true, however. They were considering putting me on it. And dreams is right about geodon being weight neutral. Abilify is also more weight neutral. Now, weight neutral does not mean that you are guaranteed and safe from gaining any weight. It... (23 replies)
... Yes. However, this can be reduced with proper exercise and diet. All antipsychotics (with the exception of Geodon) cause weight gain, so no matter what you take, it will be an issue. (23 replies)
... Well if it will work then I suppose I can give it a try then. Does invega cause weight gain? (23 replies)
... As Llama said, Invega does not have as many side effects as Risperdal and is taken only once/day as opposed to twice/day. Invega has a longer half life, so it will be absorbed in the bloodstream for a longer period of time than Risperdal. (23 replies)




Pages: 1 2

All times are GMT -7. The time now is 11:22 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!